MAUDE Adverse Event Report: VERYAN MEDICAL LTD BIOMIMICS 3D VASCULAR STENT SYSTEM

VERYAN MEDICAL LTD BIOMIMICS 3D VASCULAR STENT SYSTEM
Catalog Number 142122-06
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Stenosis (2263)
Date of Event 07/11/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The patient was treated as part of the mimics 3d usa post-market observational study.On (b)(6) 2022, the patient was implanted with one biomimics 3d (bm3d) stent in the left leg, a 6.0 x 80 mm stent which was used to treat a restenotic lesion of the superficial femoral artery (sfa) distal third to proximal popliteal artery.A contralateral approach was used and the lesion was prepared using pre-dilation with a percutaneous transluminal angioplasty (pta) balloon, atherectomy and cutting balloon.The treated segment was post-dilated with pta.The site identified an arterial stenosis (non-target, de-novo) event on 11-jul-23.It was reported as possibly related to the device and not related to the procedure.It was not target lesion related.The left tibioperoneal trunk (tpt) and posterior tibial artery were treated with pta/standard balloon angioplasty on 11-jul-23.The event was treated as part of an intervention on the sfa distal third to posterior tibial proximal third.This intervention also treated an occlusion of the bm3d stent identified on (b)(6) 2023 (mdr 3011632150-2023-00109) and a suspected stent fracture (mdr 3011632150-2023-00085) where a non-bm3d stent was placed.The intervention was reported as a target lesion/vessel revascularisation (tlr/tvr).The outcome was reported as resolved/recovered.The device remains implanted.
 
Additional Manufacturer Narrative
There was no reported device malfunction and the device was not returned for analysis.A review has been performed of the manufacturing certificate of conformance associated with this lot.There were no non-conformances or deviations which could be associated with this event.Based on the case information and related record review, a conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.The reported patient effect of worsening of peripheral arterial disease leading to additional surgical intervention, endovascular intervention or amputation is listed in the biomimics 3d instructions for use and is a known patient effect of peripheral stenting procedures.There is no indication of a product quality issue with respect to the design, manufacture or labelling of the device.If further information regarding this event becomes available, a follow-up report will be submitted.
 
Event or Problem Description
The patient was treated as part of the mimics 3d usa post-market observational study.On (b)(6) 2022, the patient was implanted with one biomimics 3d (bm3d) stent in the left leg, a 6.0 x 80 mm stent which was used to treat a restenotic lesion of the superficial femoral artery (sfa) distal third to proximal popliteal artery.A contralateral approach was used and the lesion was prepared using pre-dilation with a percutaneous transluminal angioplasty (pta) balloon, atherectomy and cutting balloon.The treated segment was post-dilated with pta.The site identified an arterial stenosis (non-target, de-novo) event on 11-jul-23.It was reported as not related to the device and not related to the procedure but was due to a worsening pre-existing condition.It was not target lesion related.The left tibioperoneal trunk (tpt) and posterior tibial (pt) artery were treated with pta/standard balloon angioplasty on (b)(6) 2023.The event was treated as part of an intervention on the sfa distal third to posterior tibial proximal third.This intervention also treated an occlusion of the bm3d stent identified on (b)(6) 2023 and a suspected stent fracture (mdr 3011632150-2023-00085) where a non-bm3d stent was placed.The intervention was reported as a target lesion/vessel revascularisation (tlr/tvr).The outcome was reported as resolved/recovered.The device remains implanted.Additional information reviewed by veryan on 13-may-24 included the clinical events committee (cec) adjudication on this event.It was adjudicated as not related to the device as it was not target lesion related as the event related to the left tpt and pt segments.The previous tlr was reported on mdr 3011632150-2023-00109.
 
Additional Manufacturer Narrative
There was no reported device malfunction and the device was not returned for analysis.A review has been performed of the manufacturing certificate of conformance associated with this lot.There were no non-conformances or deviations which could be associated with this event.Based on the case information and related record review, a conclusive cause for the reported patient effects cannot be determined.The reported patient effect of worsening of peripheral arterial disease leading to additional surgical intervention, endovascular intervention or amputation is listed in the biomimics 3d instructions for use and is a known patient effect of peripheral stenting procedures.There is no indication of a product quality issue with respect to the design, manufacture or labelling of the device.If further information regarding this event becomes available, a follow-up report will be submitted.Section b.5.Was updated with additional information, section h.2.Were updated to reflect the type of report (follow-up 01) and the reason.Section h.11.Was updated to reflect the sections of the report that changed.

Brand Name
BIOMIMICS 3D VASCULAR STENT SYSTEM
Common Device Name
BIOMIMICS 3D VASCULAR STENT SYSTEM
Manufacturer (Section D)
VERYAN MEDICAL LTD
block 5
parkmore east business park
galway, H91 V 0TX
EI  H91 V0TX
Manufacturer Contact
alan mcdonagh
block 5
parkmore east business park
galway, H91 V-0TX
EI   H91 V0TX
MDR Report Key18495416
Report Number3011632150-2023-00148
Device Sequence Number15199966
Product Code NIP
UDI-Device Identifier05391526850428
UDI-Public(01)05391526850428(17)230211(11)210713(10)0000096641
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P180003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/11/2023
Device Catalogue Number142122-06
Device Lot Number0000096641
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/14/2023
Supplement Date Received by Manufacturer05/13/2024
Initial Report FDA Received Date01/11/2024
Supplement Report FDA Received Date06/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/13/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CLOPIDOGREL (PLAVIX)
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR
Patient SexFemale
Patient Weight129 KG
Patient EthnicityNon Hispanic
Patient RaceWhite